# SDR QXEA9900177

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 5220 · Emergency Exits
- Part: Flange
- Condition: Misdrilled
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND AFT OVERWING EMERGENCY EXIT UPPER TORSION BOX TOP FLANGE HAS DOUBLE DRILLED RIVET HOLE.  REPAIRED IAW HORIZON AIR EA 4-53-655.
